# SDR DALA14027083152

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 24,199 hours, 12,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL  -Y81 AT LEVEL OF FRAME 13.  REPLACED DUMMY RAIL  IAW SRM 51-72-11 AND DWG D531 12828.
